# SDR C77A20130430002

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Zone 200
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM,  RT SIDE HAS CORROSION AT X=4270.0, Y=310.  CUTOUT CORRODED TOP CAP AND INSTALL FILLER, 2 "L" ANGLE DOUBLERS IAW 2013-170-006436-C AND EO E175-53MR-135, REV IR.
